Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 307–316 (Mi mz6549)  

Convergence rate to a normal law in an integral metric

L. V. Rozovskii


Full text: PDF file (537 kB)

English version:
Mathematical Notes, 1980, 27:2, 152–157

Bibliographic databases:

UDC: 519.2
Received: 27.11.1978

Citation: L. V. Rozovskii, “Convergence rate to a normal law in an integral metric”, Mat. Zametki, 27:2 (1980), 307–316; Math. Notes, 27:2 (1980), 152–157

Citation in format AMSBIB
\Bibitem{Roz80}
\by L.~V.~Rozovskii
\paper Convergence rate to a normal law in an integral metric
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 307--316
\mathnet{http://mi.mathnet.ru/mz6549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568409}
\zmath{https://zbmath.org/?q=an:0447.60022|0428.60029}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 152--157
\crossref{https://doi.org/10.1007/BF01143018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800029}


Linking options:
  • http://mi.mathnet.ru/eng/mz6549
  • http://mi.mathnet.ru/eng/mz/v27/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021